# SDR AT0000449

- Difficulty date: October 11, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT IN AFT ACCESSORY COMPARTMENT INOPERATIVE.  REPAIRED GROUND WIRE IAW DC9 MM 20-50.
